# SDR 98ZZZX2418

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Part number: 65B100034
- Condition: Sheared
- Location: L1 Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NZAA - LOG PAGE:  F92182 - L-1 DOOR ON CLIMB-OUT HAD LOUD NOISE.  L-1 DOOR LIGHT ILLUMINATED.  PRESSURIZATION NORMAL.  FOUND UPPER AND LOWER LATCH CAMS SHEARED AND CRACK IN LOWER AFT CORNER OF DOOR.  REPLACED L-1 DOOR ASSY, RIGGED, OPS CHECK OK.  REF:  OPERATOR CONTROL NR EIAA970187.
